Amlodipine besylate 5mg

Common Questions and Answers about Amlodipine besylate 5mg

norvasc

1975961 tn?1326087059 Hydrochlorothiazide 25mg Lisinopril 40mg <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg baby aspirin 80mg multi vitamin glucosamine sulfate
Avatar n tn Can I take amoxicillin and Diflucan together?
Avatar n tn 6 I'm somewhat lightheaded, I take for medications, omeprazole 20mg 1 daily,atenolol 25mg 1 daily, levetiracetam 500mg 1 daily, <span style = 'background-color: #dae8f4'>amlodipine</span> besylate 5mg 1 daily, clonazapan 1mg 4 daily,oxycodone/APAP Endocet 10/650mg 3-4 times daily, Oxycodone Oxycontin 40mg 3 daily, low grade asprin 81mg 1 daily.
Avatar n tn Which of the following medications that I am taking at once is used to reduce the systolic side of blood presure? 1 -Valsartan 40mg 2 - Atenolol 50mg 3 - <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg These 3 medications are prescribe by my VA Clinic Doctor and my Systolic is running Between 140-150. The Diastolic is steady at 75-80. Thanks Vidal .
Avatar n tn AM TAKING ANTIHYPERTENSIVE DRUGS IRBESARTAN/HYDROCHLOROTHIAZIDE 300mg/12,5mg,<span style = 'background-color: #dae8f4'>amlodipine</span> BESYLATE 5mg once daily.I FEEL PAIN STIFFNESS IN COLD IN THE MORNING.
Avatar f tn 75mg of levothyroxine and my TSH level is 1.19 reference range 0.40-4.50mi U/L. I was also taking 5mg of Simvastatin, Uloric 40mg, <span style = 'background-color: #dae8f4'>amlodipine</span> besylate 2.5, which I went off of 2 weeks ago but still get muscle cramps. I take 800mg of magnesium and 4000units of vitamin D. I suffer with these cramps but the most debilitating ones are in my groin area. For 8 months I was cramp free and then all of a sudden they returned. I took myself off every thing except levothyroxine. thank you again.
Avatar f tn The doctor has prescribed Losartan Potassium 100mg, metoprolol Tartrate 100mg & amlodipine Besylate 10mg all together, are all these three really needed ? There is a lot of pain in the legs, weakness & headaches since the doctor added Losartan on the list.. My dad is also taking Diabetic medication: Metformin HCL 500mg & Glyburide 5mg?
Avatar n tn 1).) and AMPRESS 5mg ( [<span style = 'background-color: #dae8f4'>amlodipine</span> (Besylate). Talked to a doctor he has advised Neuromet 5mcg for 7 days. Wanted to know the possible reasons for that?
Avatar m tn I have been taking 240MG Diltiazem for about 2 years with no side effects, I recently got on 5MG <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate along with it. Right after the additon of the <span style = 'background-color: #dae8f4'>amlodipine</span> I noticed when I take my socks off at night, there are huge indents where my socks were. My socks are not tight. I looked up the side effects of the amlodipine and came up with the Edema being a side effect. I just started drinking alot more water to try to stop it, but it doesn't seem to change.
Avatar f tn 5 about one week ago and takes three bp meds; atenonol 25 mg, diovan hct 325/12.5, <span style = 'background-color: #dae8f4'>amlodipine</span> besylate 5mg, also started Ranexa 5 weeks ago 500mg twice a day (for angina). His bp now is 110/60 range but with the dizziness on Monday it was 84/52. Would the nitro patch cause the diziness? He is to wear the patch for 12 hours and take it off at bedtime. He has had 3 angioplasty's with a total of 7 stents in the last 7 months and he is also diabetic with good control.
Avatar m tn He put me on <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg. My pressure has been 120/ 80 since. I told him about the pounding heartbeat and he sent me for a stress test, which he said was normal. What could be causing the pounding heartbeat ? I also wakeup feeling weak and tired, but it seems to go away once I get out of bed. I am 54 and also suffer with anxiety disorder and agoraphobia, but I never had THESE feelings before. I take 0.5mg of Xanax before I go to bed.
Avatar f tn Just recently been diagnosed with hbp,and in two weeks I have had allergic reaction and its the same reaction swelling of the lip the last med I was on was <span style = 'background-color: #dae8f4'>amlodipine</span> BESYLATE whew heart palpitation, I would wake up at at 4 am couldn't get back to sleep finally 3rd day lip swell again and had to change it so now I am on BystoliC and I hope this work,also took lipronol for 3 day . any other suggestions?
1746907 tn?1311554801 MEDICATIONS 1. (NORVASC)<span style = 'background-color: #dae8f4'>amlodipine</span> BESYLATE 5MG 1 IN AM 2. (TOPROL) metoprolol SUCC ER 100 MG TAB 3. EXOGYL 2AM 1PM 16MG 4. HUMALOG (MIX) 75-25 PEN 34 units am 32 pm 5. CLONAZEPAM 1mg (Klonopan)1-2 evenings 6. PROVIGIL 200MG TAB 2xdaily 8. DIOVAN HCT 160MG/12.5 1 daily 9. symbicort inhaler 160-4.5 am & pm 10. PROAIR HFA inhaler ACTUATOR when needed 11. OMNARIS NASAL SPRAY 50MCG am & pm 12. ACIPHEX 20 MG TAB 1 OR 2 daily 13. SPIRIVA 18MCG 1 IN AM 14.
Avatar m tn also zolpiden 10mg as needed, usually every night..also two regual aspirin daily...also <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg once a day...also lisinopril 40 mg once a day...two months ago blood pressure was 117 over 74...am seeing a doctor but have this problem that he seesm to ignore or at least does not address and I am looking for an answer to...
Avatar n tn metoprolol 50mg 1 daily Hydroochlorothiadie 25 mg 1 daily Citalophram hydrobromide 40mg 1/2 daily <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg 1 daily Terazosin 10mg 1 daily at night androgel 1% 5gnm two pkts daily
Avatar n tn 5 miles per day and has for a year and feels well. After her last hospitalization she was sent home with <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5MG. Each time she was treated she had a battery of blood work (numerous vials) in an attempt to find the cause. She was checked for a heart attack and also had a stress test. None of these have pinpointed a cause. She was also given needles to try and being down her blood pressure, I don't know the names of what they were.
Avatar n tn Is it possible that the combination of any medication listed below is causing interaction? Cavedilol 12.5 mg twice a day, Spironalactone 25mg per day, <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg per day, Lisinopril 40 mg per day, one baby aspirin, Furosemide 4 mg per day, Cigoxin .25mg per day. Could a ajustment be made to help my problem of both Cadiomyopathy and Diabetes.
Avatar m tn My current medications are <span style = 'background-color: #dae8f4'>amlodipine</span> Besylate 5mg, Lisinopril 10mg, Gabapentin 1200mg, Hydrocodone 10mg/Acetaminophen 325mg (6 times a day) and Lorazapam 1mg (as needed up to 2 times a day). I am wondering if I should take my doctor at her word or should I be concerned about having more test run. Please help.
1538119 tn?1292719809 I'm a healthy 52 year old female, in full menopause. I am 5'8 and 138lbs. I do not smoke or drink. I am physically very active and I am considered normal weight. I never had high BP or chest pains. This all started about a week or so ago. I had some sinus issues and went to my allergist. He started me on the antibiotic levaquin. After one pill, I got very dizzy, chest pains, shortness of breath and my throat felt like it was closing.
Avatar m tn I m 56 years old male and have been taking pravastatin sodium 40mg, trilipix dr 135mg, <span style = 'background-color: #dae8f4'>amlodipine</span> besylate 5mg, nexium 40mg, and xanax 1mg, for the last ten years with no problems. the last three months i have been waking up tired and feeling run down, with a ringing in my ears and all my joints from my shoulders to my ankles hurt when i wake up in the morning. i don't have the energy to do the things that i use to do.
Avatar m tn Other than Lipitor, blood pressure medication, and aspirin, there was no mention of any other treatment. The doctor did prescribe <span style = 'background-color: #dae8f4'>amlodipine</span> besylate in October 2011, a month before my dad’s death. 3. The ejection fraction for my dad’s heart declined from 52% in November 2006 to 34% in August 2011. 4. My dad’s heart was damaged from a heart attack he suffered in 1989, which is noted by the old inferior infarct. This is mentioned throughout my dad’s records.